Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 7, 2013, 3:23 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Oct 8, 2013, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2013, 3:23 PM MDT (21:23 UTC)
- In effect from
- Oct 8, 2013, 12:00 PM MDT
- Expired
- Oct 8, 2013, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2504 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS85 KABQ 072123 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT MON OCT 7 2013 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STRONG WEATHER SYSTEM MOVING INTO CALIFORNIA COMBINED WITH DEEPENING LOW PRESSURE OVER EASTERN COLORADO WILL PRODUCE GUSTY SOUTHWEST WINDS OVER THE NORTHEAST AND EAST CENTRAL PLAINS TUESDAY AND WEDNESDAY AFTERNOONS...ALONG WITH THE NORTHEAST HIGHLANDS ON WEDNESDAY. HUMIDITIES WILL DROP BELOW 15 PERCENT...CREATING FAVORABLE CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON. NMZ104-108-081400- /O.UPG.KABQ.FW.A.0038.131008T1700Z-131009T0200Z/ /O.NEW.KABQ.FW.W.0041.131008T1800Z-131009T0000Z/ /O.NEW.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 323 PM MDT MON OCT 7 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. * AREA AND TIMING...NORTHEAST PLAINS AND EAST CENTRAL PLAINS TUESDAY MAINLY ALONG AND NORTH OF INTERSTATE 40. CRITICAL CONDITIONS DEVELOPING TUESDAY MIDDAY...CONTINUING THROUGH THE AFTERNOON...THEN QUICKLY IMPROVING BY EARLY EVENING. THESE SAME AREAS WILL EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. * 20 FOOT WINDS...INCREASING TO 25 MPH WITH GUSTS TO 35 MPH BY EARLY AFTERNOON...QUICKLY TAPERING OFF BY EARLY EVENING. STRONGER WINDS EXPECTED WEDNESDAY AFTERNOON WITH SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT TUESDAY AND WEDNESDAY AFTERNOONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-081400- /O.NEW.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 323 PM MDT MON OCT 7 2013 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. * AREA AND TIMING...NORTHEAST HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY AFTERNOON. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
3 follow-up statements
676 WWUS85 KABQ 081309 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 709 AM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STRONG WEATHER SYSTEM MOVING INTO CALIFORNIA COMBINED WITH DEEPENING LOW PRESSURE OVER EASTERN COLORADO WILL PRODUCE GUSTY SOUTHWEST WINDS OVER THE NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON...AND AGAIN ON WEDNESDAY AFTERNOON. GUSTY WINDS WILL EXPAND COVERAGE TO THE NORTHEAST HIGHLANDS WEDNESDAY AFTERNOON. HUMIDITIES WILL DROP BELOW 15 PERCENT... CREATING FAVORABLE CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON. NMZ104-108-090000- /O.CON.KABQ.FW.W.0041.131008T1800Z-131009T0000Z/ /O.CON.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 709 AM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. * AREA AND TIMING...NORTHEAST PLAINS AND EAST CENTRAL PLAINS TUESDAY MAINLY ALONG AND NORTH OF INTERSTATE 40. CRITICAL CONDITIONS DEVELOPING MIDDAY TODAY...CONTINUING THROUGH THE AFTERNOON...THEN QUICKLY IMPROVING BY EARLY EVENING. THESE SAME AREAS WILL EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. * 20 FOOT WINDS...INCREASING TO 25 MPH WITH GUSTS TO 35 MPH BY EARLY AFTERNOON...QUICKLY TAPERING OFF BY EARLY EVENING. STRONGER WINDS EXPECTED WEDNESDAY AFTERNOON WITH SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT TUESDAY AND WEDNESDAY AFTERNOONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-090000- /O.CON.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 709 AM MDT TUE OCT 8 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. * AREA AND TIMING...NORTHEAST HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY AFTERNOON. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ SHY
766 WWUS85 KABQ 082114 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM WEDNESDAY AFTERNOON FOR THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STRONG WEATHER SYSTEM MOVING INTO CALIFORNIA COMBINED WITH DEEPENING SURFACE LOW PRESSURE OVER EASTERN COLORADO WILL CONTINUE TO PRODUCE GUSTY SOUTHWEST WINDS OVER THE NORTHEAST AND EAST CENTRAL PLAINS THE REMAINDER OF THIS AFTERNOON...AND THEN AGAIN WEDNESDAY AFTERNOON. GUSTY WINDS WILL EXPAND IN COVERAGE TO THE NORTHEAST HIGHLANDS WEDNESDAY AFTERNOON. HUMIDITIES WILL DROP BELOW 15 PERCENT... CREATING FAVORABLE CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON. NMZ104-108-090000- /O.UPG.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ /O.NEW.KABQ.FW.W.0042.131009T1800Z-131010T0000Z/ /O.CON.KABQ.FW.W.0041.000000T0000Z-131009T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 314 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST PLAINS AND EAST CENTRAL PLAINS THROUGH THE REMAINDER OF THIS AFTERNOON...THEN QUICKLY IMPROVING EARLY THIS EVENING. THESE SAME AREAS WILL EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. * 20 FOOT WINDS...25 MPH WITH GUSTS TO 35 MPH THE REMAINDER OF THIS AFTERNOON...QUICKLY TAPERING OFF EARLY THIS EVENING. STRONGER WINDS EXPECTED WEDNESDAY AFTERNOON WITH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS AROUND 40 MPH. * RELATIVE HUMIDITY...REMAINING AT 10 TO 15 PERCENT THIS AFTERNOON THEN 13 TO 18 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-090000- /O.UPG.KABQ.FW.A.0039.131009T1800Z-131010T0000Z/ /O.NEW.KABQ.FW.W.0042.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 314 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS EXPECTED BETWEEN NOON AND 6 PM WEDNESDAY AFTERNOON. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS OF 40 MPH WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 13 AND 18 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
447 WWUS85 KABQ 082355 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM WEDNESDAY AFTERNOON FOR THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .WHILE WINDS ARE EXPECTED TO CONTINUE DIMINISHING IN MOST AREAS THIS EVENING...ANOTHER ROUND OF CRITICAL FIRE WEATHER IS EXPECTED ON WEDNESDAY. A STRONG WEATHER SYSTEM MOVING INTO CALIFORNIA WILL BE COMPLEMENTED BY DEEPENING SURFACE LOW PRESSURE OVER EASTERN COLORADO. WINDS ALOFT WILL STRENGTHEN ON WEDNESDAY...AND WILL GRADUALLY MIX TO THE SURFACE BY EARLY WEDNESDAY AFTERNOON...PRIMARILY OVER THE NORTHEAST HIGHLANDS AND NORTHEAST TO EAST CENTRAL PLAINS OF NEW MEXICO. IN ADDITION...HUMIDITY WILL DROP BELOW 15 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. NMZ104-108-091400- /O.EXP.KABQ.FW.W.0041.000000T0000Z-131009T0000Z/ /O.CON.KABQ.FW.W.0042.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 555 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY. * AREA AND TIMING...THE NORTHEAST PLAINS AND EAST CENTRAL PLAINS OF NEW MEXICO WILL EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS AGAIN WEDNESDAY BETWEEN NOON AND 6 PM MDT. * 20 FOOT WINDS...SUSTAINED AT 20 TO 30 MPH FROM THE SOUTH SOUTHWEST WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...DROPPING TO 13 TO 18 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-091400- /O.CON.KABQ.FW.W.0042.131009T1800Z-131010T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 555 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY. * AREA AND TIMING...NORTHEAST HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS EXPECTED BETWEEN NOON AND 6 PM WEDNESDAY AFTERNOON. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS OF 40 MPH WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 13 AND 18 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 52
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 7, 3:05 PM MDT, 18 minutes earlier.
Area forecast discussion, Oct 7, 3:05 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT MON OCT 7 2013 .DISCUSSION... SUNSHINE...NEAR NORMAL TEMPS AND A FEW BREEZES CAN CHARACTERIZE THE WEATHER SO FAR TODAY. MORE QUIET WX IS ON TAP TONIGHT...THOUGH SOME HIGH CLOUDS WILL CONTINUE TO MOVE INTO THE AREA. THESE CLOUDS...AS WELL AS SOME WIND ACROSS THE EAST...WILL KEEP TEMPS A FEW DEGREES WARMER THAN LAST NIGHT. TEMPS CONTINUE TO CLIMB ON TUESDAY. TEMPS WILL BE UP TO 10 DEGREES ABOVE NORMAL...MAINLY ACROSS THE EAST. WINDS WILL ALSO INCREASE A BIT MORE OVER TODAY. TEMPS WILL REMAIN WARM ON WEDNESDAY...AND WINDS WILL INCREASE FURTHER. WHILE WE ARE ENJOYING SUNSHINE AND SOME BREEZES...THE NEXT STORM SYSTEM WILL BE DIVING SOUTH ACROSS THE GREAT BASIN AND BY THURSDAY...IT WILL EJECT E-NE ACROSS THE FOUR CORNERS AREA. WHEN THIS OCCURS...MUCH CHANGE WILL BE IN STORE FOR THE LAND OF ENCHANTMENT. PRECIPITATION WILL BE BACK IN THE FORECAST...MAINLY FOR NW/NC AREAS. MUCH OF THE PRECIP SHOULD FALL AS RAIN SINCE IT WILL BE LARGELY COMING THROUGH DURING THE DAYTIME HOURS. SOME SNOW IS POSSIBLE ACROSS THE HIGHEST PEAKS OF THE NORTHERN MTNS...AND SOME LIGHT ACCUMS ARE POSSIBLE. IN ADDITION TO THE PRECIP POTENTIAL... WINDS WILL CRANK UP EVEN FURTHER. MANY AREAS COULD SEE GUSTS UPWARDS OF 50 MPH...HENCE WIDESPREAD WIND ADVISORIES MAY BE IN THE OFFING. LAST BUT NOT LEAST...COLDER TEMPERATURES WILL BE USHERED IN FROM WEST TO EAST BEHIND A COLD FRONT. WESTERLY WINDS WILL REMAIN WINDY BEHIND THE FRONT...WHICH WILL MAKE IT FEEL COLDER THAN THE ACTUAL TEMP. THE FRONT WILL CONTINUE TO PUSH EASTWARD THROUGH THE PLAINS THURSDAY NIGHT...AND TEMPS ACROSS ALL AREAS WILL BE BELOW NORMAL ON FRIDAY. THOUGH COOLER...WINDS WILL LESSEN. BREEZES WILL STILL BE FOUND EAST OF THE CENTRAL MTN CHAIN ALONG THE I-40 CORRIDOR...BUT MUCH LESS WIND OVERALL. WEEKEND LOOKS TO BE QUIET WITH WARMING TEMPS DESPITE SOME ENERGY DIVING ON THE BACK SIDE OF THIS SYSTEM. COULD BE SOME BREEZES AND PERHAPS AN ISOLATED SHOWER ACROSS THE NORTH...BUT OTHERWISE...A QUIET WEEKEND. 34 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONCERNS FOR TUESDAY AND WEDNESDAY AFTERNOONS OVER PORTIONS OF THE EASTERN PLAINS. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE NORTHEAST AND EAST CENTRAL PLAINS TUESDAY AFTERNOON. HAVE ALSO ISSUED A FIRE WEATHER WATCH FOR THE NORTHEAST HIGHLANDS AND PLAINS AND EAST CENTRAL PLAINS FOR WEDNESDAY AFTERNOON. RIDGE OF HIGH PRESSURE OVER NEW MEXICO TODAY WILL SHIFT EAST AS A DEEPENING TROUGH AND DEVELOPING CLOSED LOW TAKES SHAPE ACROSS THE WESTERN U.S. THROUGH WEDNESDAY. THE SYSTEM WILL LIFT NORTHEAST THURSDAY WITH STRONG WINDS POSSIBLE. A SECOND...WEAKER SHORT WAVE TROUGH MAY CROSS THE STATE FRIDAY INTO SATURDAY. WARMER AND DRIER CONDITIONS NOTED TODAY ACROSS THE FORECAST AREA. IN FACT...NEAR CRITICAL FIRE WEATHER CONDITIONS OCCURRING THIS AFTERNOON IN THE NORTHEAST. RH RECOVERIES TONIGHT WILL ONLY BE FAIR TO POOR. FLOW ALOFT TO BACK TO THE SOUTHWEST TUESDAY AND STRENGTHEN WHILE A TIGHTER SURFACE GRADIENT DEVELOPS...RESULTING IN STRONGER WINDS AND WARMER TEMPERATURES FOR THE EAST. WE EXPECT A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS OVER THE NORTHEAST AND EAST CENTRAL PLAINS TUESDAY AFTERNOON. HAVE THUS UPGRADED TO A RED FLAG WARNING IN THESE TWO ZONES. CLOSED LOW OVER CA WILL SHIFT EAST WEDNESDAY INTO NORTHERN AZ THEN TURN NE AND WEAKEN SOME AS IT CROSSES NEAR OR NORTH OF THE FOUR CORNERS REGION THURSDAY. MEANWHILE A SURFACE COLD FRONT WILL SWEEP ACROSS THE STATE THURSDAY. HIGHER WINDS EXPECTED WEDNESDAY AND THURSDAY WITH BREEZY TO WINDY CONDITIONS LIKELY AREA WIDE THURSDAY AND STRONG WINDS POSSIBLE OVER THE WESTERN AND CENTRAL MOUNTAINS INTO THE NORTHEAST. HAVE ISSUED A FIRE WEATHER WATCH FOR THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS FOR WEDNESDAY AFTERNOON. AN INCREASE IN LOW LEVEL MOISTURE AND COOLER TEMPERATURES BEHIND THURSDAYS COLD FRONT SHOULD RESULT IN MINIMUM RH VALUES GREATER THAN 15 PERCENT AREA WIDE ON THURSDAY. BUT NOTE THIS IS EXPECTED TO BE THE WINDIEST DAY OF THE WEEK. PRECIPITATION WILL DEVELOP OVER NORTHWEST NM WEDNESDAY NIGHT...THEN INCREASE IN COVERAGE TO ENCOMPASS THE WESTERN AND NORTHERN AREAS THURSDAY. PRECIPITATION WILL THEN DIMINISH THURSDAY NIGHT AND FRIDAY. SOME SNOW IS LIKELY OVER THE NORTHERN MOUNTAIN PEAKS THURSDAY INTO FRIDAY WITH A FEW TO SEVERAL INCHES ACCUMULATION POSSIBLE. WINDS WILL EASE ON FRIDAY WITH CHILLY TEMPERATURES AND MOSTLY DRY CONDITIONS. AT LEAST THIS IS WHAT THE GFS IS INDICATING...AS IT BRINGS A WEAK TRAILING TROUGH ACROSS THE STATE. THE CANADIAN AND EUROPEAN BRING A SHARPER TRAILING SYSTEM THROUGH THE STATE LATER FRIDAY INTO SATURDAY. REGARDLESS...PRECIPITATION LOOKS TO BE BE MOSTLY LIGHT AND CONFINED TO THE NORTH FOR THE END OF THE WEEK WITH BELOW NORMAL TEMPERATURES. THE UPCOMING WEEKEND LOOKS TO BE DRY WITH SOME MODERATION IN TEMPERATURES. WE WILL NEED TO KEEP AN EYE ON OUR SOUTHEAST ZONES THOUGH AS RETURN FLOW MOISTURE MAY TRY TO GENERATE A FEW SHOWERS AND STORMS. NO VENTILATION CONCERNS UNTIL WE GET TO THE WEEKEND. FAIR TO GOOD RH RECOVERIES EACH NIGHT THROUGH NEXT WEEKEND...WITH SOME EXCELLENT RH RECOVERIES IN THE EAST WEDNESDAY NIGHT AND NORTHWEST THURSDAY AND FRIDAY NIGHTS. CHJ && .AVIATION... 18Z TAF CYCLE VFR CIGS AND VIZ NEXT 24 HRS. RIDGE OVER NM WILL SLIDE EAST THE NEXT 24 HRS AS SFC LOW DEEPENS OVER EASTERN COLORADO. WIND SPEEDS WILL INCREASE THIS AFTERNOON...WITH PEAK GUSTS AROUND 25 KTS THROUGH 01Z AT KLVS AND KTCC. SPEEDS DROPPING OFF QUICKLY AFTER 01Z. HIGHER WIND SPEEDS LIKELY ALL TERMINAL SITES TUESDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 38 75 41 72 / 0 0 0 5 DULCE........................... 27 70 31 67 / 0 0 5 5 CUBA............................ 33 74 35 68 / 0 0 0 0 GALLUP.......................... 29 74 34 67 / 0 0 0 5 EL MORRO........................ 29 69 33 67 / 0 0 0 0 GRANTS.......................... 29 74 32 70 / 0 0 0 0 QUEMADO......................... 35 72 37 69 / 0 0 0 0 GLENWOOD........................ 34 76 37 75 / 0 0 0 0 CHAMA........................... 30 64 32 62 / 0 0 5 5 LOS ALAMOS...................... 42 71 43 68 / 0 0 0 0 PECOS........................... 41 68 41 69 / 0 0 0 0 CERRO/QUESTA.................... 32 70 35 67 / 0 0 0 0 RED RIVER....................... 25 63 32 57 / 0 0 0 0 ANGEL FIRE...................... 23 66 29 65 / 0 0 0 0 TAOS............................ 30 71 34 68 / 0 0 0 0 MORA............................ 36 71 38 69 / 0 0 0 0 ESPANOLA........................ 35 77 39 73 / 0 0 0 0 SANTA FE........................ 37 72 40 70 / 0 0 0 0 SANTA FE AIRPORT................ 39 75 42 72 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 43 76 46 73 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 46 77 48 74 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 40 78 45 75 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 41 78 46 73 / 0 0 0 0 LOS LUNAS....................... 37 78 44 78 / 0 0 0 0 RIO RANCHO...................... 43 79 46 75 / 0 0 0 0 SOCORRO......................... 42 82 46 79 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 75 44 74 / 0 0 0 0 TIJERAS......................... 43 75 45 74 / 0 0 0 0 MORIARTY/ESTANCIA............... 34 74 39 72 / 0 0 0 0 CLINES CORNERS.................. 40 72 42 72 / 0 0 0 0 GRAN QUIVIRA.................... 41 73 44 72 / 0 0 0 0 CARRIZOZO....................... 40 75 45 75 / 0 0 0 0 RUIDOSO......................... 43 71 47 69 / 0 0 0 0 CAPULIN......................... 38 78 42 74 / 0 0 0 0 RATON........................... 35 79 39 77 / 0 0 0 0 SPRINGER........................ 36 81 39 78 / 0 0 0 0 LAS VEGAS....................... 39 74 40 72 / 0 0 0 0 CLAYTON......................... 46 81 47 80 / 0 0 0 0 ROY............................. 41 79 46 76 / 0 0 0 0 CONCHAS......................... 45 84 48 83 / 0 0 0 0 SANTA ROSA...................... 45 82 47 82 / 0 0 0 0 TUCUMCARI....................... 47 85 48 85 / 0 0 0 0 CLOVIS.......................... 45 82 46 82 / 0 0 0 0 PORTALES........................ 44 83 45 84 / 0 0 0 0 FORT SUMNER..................... 45 82 49 84 / 0 0 0 0 ROSWELL......................... 44 86 48 88 / 0 0 0 0 PICACHO......................... 42 82 46 82 / 0 0 0 0 ELK............................. 43 77 47 76 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ104-108. FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ103-104-108. && 34
Hazardous weather outlook, Oct 7, 6:07 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 AM MDT MON OCT 7 2013 NMZ501>540-081215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 607 AM MDT MON OCT 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A POTENTIALLY INTENSE STRONG STORM SYSTEM MAY IMPACT THE REGION WEDNESDAY NIGHT THROUGH THURSDAY MORNING. AT THIS TIME THE GREATEST THREAT APPEARS TO BE STRONG SOUTHWEST WINDS THURSDAY FOLLOWED BY COLDER TEMPERATURES AND POSSIBLE LIGHT TO LOCALLY MODERATE SNOW ACCUMULATIONS ACROSS THE NORTHERN HIGH TERRAIN. THERE IS A SLIGHT CHANCE A FEW STRONG THUNDERSTORMS MAY DEVELOP NEAR THE TEXAS STATE LINE THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:54 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 11 hr |
| Oct 7, 3:23 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.